Approximate Solution to a Multi Point Boundary Value Problem Involving Nonlocal Integral Conditions by Reproducing Kernal Method

ÖZEN K., Oruçoğlu K.

Mathematical Modelling and Analysis, vol.18, no.4, pp.529-536, 2013 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 18 Issue: 4
  • Publication Date: 2013
  • Journal Name: Mathematical Modelling and Analysis
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.529-536
  • Istanbul Technical University Affiliated: Yes